Forum on Managing Side Effects of HIV Treatment: Side Effects Of HIV and Meds

Links shared publicly online about this topic.

  • 432
    total visits

Forum on Managing Side Effects of HIV Treatment: Side Effects Of HIV and Meds

thebody.com

Ask the experts your questions on managing the side effects of HIV treatment at The Body, the AIDS Authority. Got questions on side effects? This is the place to get your questions answered!

View full resource at thebody.com

Tags: Poison, HIV, AIDS, HIV Medication, STD, Drug, Forum

  • Share

Most Recently Shared on March 17, 2011 at 9:00 pm By:

TheBodyDotCom The Body

Ask the HIV/AIDS Experts: "How Toxic Are Current HIV Meds?" http://bit.ly/e4S4Mn #toxicity #sideeffects

1 year ago...

drug side effects - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Problems with sleep can be due to a variety of non-HIV or drug factors so a full assessment/review is recommended. If no other possible cause is found and timing seems to implicate the HIV drugs...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on January 13, 2012 at 2:02 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "How Can I Tell if My HIV Meds Are the Reason I Can't Sleep?" http://t.co/ARZKZ1vq #sideeffects

4 months ago...

Rash again even after switching meds - Forum on Managing Side Effects of HIV Treatment

thebody.com — “You many have skin/rash flare-up from immune reconstitution which usually will decrease over weeks. Another possibility is a daruanvir rash (Prezista) that is sometimes related to sulfa sensitivity...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on December 16, 2011 at 5:02 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Why Won't My Rash Go Away?" http://t.co/CNILV9yr #sideeffects

5 months ago...

garlic and sustiva - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Garlic can impact levels of efavirenz so use beyond seasoning generally not recommended. If higher amounts are used, recommend informing your HIV provider and perhaps monitor more carefully and...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on December 8, 2011 at 9:02 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Will a Garlic Tea Interact With My HIV Meds?" http://t.co/Onjzb7Km #interaction

5 months ago...

loss of eye brows & lashes - Forum on Managing Side Effects of HIV Treatment

thebody.com — “I have observed that phenomenon in several patients. HIV infection can occasionally result in loss of eye brow hair. Other conditions can be involved (ie hormone disorders, other medications, auto...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on December 6, 2011 at 7:02 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Have You Ever Seen an HIVer Lose His Brows and Lashes?" http://t.co/dnSRVKPR #hair #sideeffects

5 months ago...

Frequent Urination But Small Amount? - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Many conditions can cause urinary frequency. Many non-HIV drugs can create a sense of urgency (your Atripla might but would be usual after doing well for a year) as can many bladder problems that...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on November 14, 2011 at 6:00 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Why Do I Feel Like I Have to Pee All the Time?" http://t.co/OEriO8CE

6 months ago...

Earl Grey with Bergamot - Forum on Managing Side Effects of HIV Treatment

thebody.com — “There may be a theoretical concern that your use of tea could decrease the levels of the protease inhibitors though I would be surprised if the effect was of clinical significance. I would inform...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on October 10, 2011 at 8:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Does the Bergamot in My Tea Interact With My HIV Meds?" http://t.co/iHtK1qlx #herbal #interaction

7 months ago...

poz & insomnia - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Occasionally patients report that they have developed problems sleeping after many months of doing well in Atripla. Changing the dosing to AM and observing impact on sleep and how well that is...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on September 9, 2011 at 3:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "What Can I Do About Atripla-Induced Insomnia?" http://t.co/MdIisVL #sleep #sideeffects

8 months ago...

Starting soon [Note in editing: Please share your experiences] - Forum on Choosing Your Meds

thebody.com — “Hello and thanks for posting. Your concerns are understandable. Indeed, every medication has the potential to cause side effects in some people. Today's medications though do this in a very small...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on September 8, 2011 at 4:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "A 'Normal Life' on HIV Treatment: Just a Fairy Tale?" http://t.co/4Ab76U8 #qualityoflife

8 months ago...

atripla and travel - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Modest, occasional alterations in timing of dosing for Atripla as you describe in response to travel is generally OK with low risk of viral breakthrough/resistance....View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on September 2, 2011 at 8:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Will Varying Dosage Times Because of Travel Lead to Resistance of My HIV Meds?" http://t.co/TunF6XJ #adherence

8 months ago...

Muscle pain - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Direct effects on muscles/ankles from Atripla would be unusual. If you are sleeping poorly due to initial efavirenz effect that could cause some muscle discomfort. Checking kidney/fluid, muscle,...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on September 2, 2011 at 6:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Could Muscle Pain and Swollen Ankles Be Side Effects of Atripla?" http://t.co/pVGjg6V #complications

8 months ago...

atripla and tetracycline - Forum on Managing Side Effects of HIV Treatment

thebody.com — “In general I would not expect major interaction problem between the Atripla (which is usually taken at night before bed) and tetracycline (recommended to take 1 hour before or 2 hours after meals....View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on September 1, 2011 at 7:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Are There Drug Interactions Between My Acne Medication and Atripla?" http://t.co/3woqEhj #tetracycline

8 months ago...

Pins and needles every night - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Pins and needles sensations in all extremities could be do to a variety of issues such as efavirenz effect, neuropathy (if HIV or drug related usually more in toes/feet than locations you...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on September 1, 2011 at 5:03 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Could My HIV or Tuberculosis Meds Be Causing Peripheral Neuropathy?" http://t.co/zAVmqug #tb #pn #pain

8 months ago...

grapefruit diet - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Grapefruit is fine in the setting of HIV Infection not on treatment-can be a problem when taking certain antiretrobvirals such as protease inhibitors....View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on August 31, 2011 at 5:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Not On Meds Yet: Is a Grapefruit Diet OK?" http://t.co/JpVB4LE #nutrition

8 months ago...

overall health questions - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Vitamin D deficiency is common in the general population and even more common on HIV+ persons. Low levels can be associated with a number of health problems most of which are not immediately life...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on August 30, 2011 at 7:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Is Vitamin D Deficiency Common in People Living With HIV? What Are the Dangers?" http://t.co/Kp3vHaR #aids

8 months ago...

Loose stools and sperm color PLEASE HELP!!! - Forum on Managing Side Effects of HIV Treatment

thebody.com — “Ritonavir boosted protease inhibitors seem to have annoying gut side effects (including many that you describe) in a significant subset of patients taking them. Other conditions (ie parasite or...View full resource at thebody.com

  • View Related
  • Share

Most Recently Shared on August 26, 2011 at 8:01 pm By:

TheBodyDotCom The Body Health Site

Ask the HIV/AIDS Experts: "Are Loose Stools and Yellow Semen Side Effects of my Medications?" http://t.co/r2howx7 #sideeffects

9 months ago...

Advertisement